On Smoothness Characterized by Bernstein Type Operators

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

32 Scopus Citations
View graph of relations

Author(s)

  • D. X. Zhou

Detail(s)

Original languageEnglish
Pages (from-to)303-315
Journal / PublicationJournal of Approximation Theory
Volume81
Issue number3
Publication statusPublished - Jun 1995
Externally publishedYes

Abstract

We characterize the higher orders of smoothness of functions in C[0, 1] by Bernstein polynomials and Kantorovich operators. This task is carried out by means of the rate of convergence for combinations of these operators and the behavior of their derivatives. © 1995 Academic Press. All rights reserved.

Citation Format(s)

On Smoothness Characterized by Bernstein Type Operators. / Zhou, D. X.
In: Journal of Approximation Theory, Vol. 81, No. 3, 06.1995, p. 303-315.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review